MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION TRUSELECT; CATHETER, CONTINUOUS FLUSH
Model Number M001394111550
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: returned product consisted of a truselect 155cm bern microcatheter.The device was visually and microscopically inspected for any damage or irregularities.The truselect showed multiple small bends throughout the catheter length.There were two small kinks located at the distal end of the catheter shaft located 16.5cm from the tip.Leak testing was performed using a syringe of fluid injecting into the hub to verify any fluid exiting the catheter shaft.A leak was verified at approximately 23cm from the hub.Microscopic analysis showed a slice or cut in the catheter shaft at this location.Inspection of the remainder of the device, apart from the observed damage revealed no other damage or irregularities.The evidence of the analysis shows that the damage is consistent with a cut or slice from a sharp object such as a razor blade or a scalpel during the procedure.The cut or slice was deep enough to cause internal braid damage.
 
Event or Problem Description
Reportable based on device analysis completed on 16oct2020.It was reported that a catheter leak occurred.The target lesion was located in segment 4 of the liver.A 155cm truselect was selected for a pre y90 mapping of colorectal metastases.During laser magnetic resonance (lmr), prior to administering the melanoma-associated antigen (maa), a couple of power injections at 700 psi were performed.After the injections, saline was pushed through the catheter.A pooling of saline was noted at approximately 3cm from the hub along the vestimid coating outside the patient.The procedure was completed with a 2.4 microcatheter.There were no patient complications.However, device analysis revealed a slice in the catheter shaft 23cm from the hub.

Brand Name
TRUSELECT
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10791373
Report Number2134265-2020-15219
Device Sequence Number13735198
Product Code KRA
UDI-Device Identifier08714729976660
UDI-Public8714729976660
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K201792
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2021
Device Model NumberM001394111550
Device Lot Number0025779324
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/09/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2020
Initial Report FDA Received Date11/05/2020
Patient Sequence Number1